American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(43A25) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 49 found      Go to page: 1 2

[1] Dorin Ervin Dutkay and Palle E.T. Jorgensen. Spectra of measures and wandering vectors. Proc. Amer. Math. Soc. 143 (2015) 2403-2410.
Abstract, references, and article information   
View Article: PDF

[2] Anthony To-Ming Lau and Ali Ülger. Characterization of closed ideals with bounded approximate identities in commutative Banach algebras, complemented subspaces of the group von Neumann algebras and applications. Trans. Amer. Math. Soc. 366 (2014) 4151-4171.
Abstract, references, and article information   
View Article: PDF

[3] Edmond E. Granirer. The Radon-Nikodym property for some Banach algebras related to the Fourier algebra. Proc. Amer. Math. Soc. 139 (2011) 4377-4384. MR 2823083.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Jan Emonds and Hartmut Führ. Strictly positive definite functions on compact abelian groups. Proc. Amer. Math. Soc. 139 (2011) 1105-1113. MR 2745662.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Aicke Hinrichs. Optimal Weyl inequality in Banach spaces. Proc. Amer. Math. Soc. 134 (2006) 731-735. MR 2180891.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Cho-Ho Chu, Titus Hilberdink and John Howroyd. A matrix-valued Choquet--Deny theorem. Proc. Amer. Math. Soc. 129 (2001) 229-235. MR 1784024.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Raymond J. Grinnell. Lacunary sets based on Lorentz spaces. Proc. Amer. Math. Soc. 127 (1999) 3547-3556. MR 1610901.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Osamu Hatori. Measures with natural spectra on locally compact abelian groups. Proc. Amer. Math. Soc. 126 (1998) 2351-2353. MR 1443389.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Michael J. Puls. Zero divisors and $L^p(G)$. Proc. Amer. Math. Soc. 126 (1998) 721-728. MR 1415362.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] David P. Blecher. Continuous functions on compact groups. Proc. Amer. Math. Soc. 125 (1997) 1177-1185. MR 1363447.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Adel Faridani. A generalized sampling theorem for locally compact abelian groups . Math. Comp. 63 (1994) 307-327. MR 1240658.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Inder K. Rana and K. Gowri Navada. Integrable mean periodic functions on locally compact abelian groups . Proc. Amer. Math. Soc. 117 (1993) 405-410. MR 1111221.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Jeffrey A. Hogan. A qualitative uncertainty principle for unimodular groups of type ${\rm I}$ . Trans. Amer. Math. Soc. 340 (1993) 587-594. MR 1102222.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Boris Shekhtman. On a problem of G.\ G.\ Lorentz regarding the norms of Fourier projections . Proc. Amer. Math. Soc. 108 (1990) 187-190. MR 994788.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Jesús Gil de Lamadrid and Loren N. Argabright. Almost periodic measures. Memoirs of the AMS 85 (1990) MR 979431.
Book volume table of contents   

[16] David L. Ritter. Most Riesz product measures are $L\sp p$-improving . Proc. Amer. Math. Soc. 97 (1986) 291-295. MR 835883.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] J. Bourgain. On the dichotomy problem for tensor algebras . Trans. Amer. Math. Soc. 293 (1986) 793-798. MR 816324.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] John J. F. Fournier and James Stewart. Amalgams of $L^p$ and $l^q$. Bull. Amer. Math. Soc. 13 (1985) 1-21. MR 788385.
Abstract, references, and article information   
View Article: PDF

[19] Manuel Núñez Jiménez. Multipliers on the space of semiperiodic sequences . Trans. Amer. Math. Soc. 291 (1985) 801-811. MR 800264.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Thomas Ramsey and Yitzhak Weit. Ergodic and mixing properties of measures on locally compact abelian groups . Proc. Amer. Math. Soc. 92 (1984) 519-520. MR 760937.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Sadahiro Saeki. The F. and M. Riesz theorem and singular measures . Proc. Amer. Math. Soc. 90 (1984) 391-396. MR 728354.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] I. Glicksberg. The strong conclusion of the F. and M. Riesz theorem on groups . Trans. Amer. Math. Soc. 285 (1984) 235-240. MR 748839.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Russell Lyons. Characterizations of measures whose Fourier-Stieltjes transforms vanish at infinity. Bull. Amer. Math. Soc. 10 (1984) 93-96. MR 722859.
Abstract, references, and article information   
View Article: PDF

[24] Christopher Meaney. Divergent Jacobi polynomial series . Proc. Amer. Math. Soc. 87 (1983) 459-462. MR 684639.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Louis Pigno and Brent Smith. Quantitative behaviour of the norms of an analytic measure . Proc. Amer. Math. Soc. 86 (1982) 581-585. MR 674084.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Brent Smith. The dependence of mass upon wind . Proc. Amer. Math. Soc. 85 (1982) 206-208. MR 652443.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Sadahiro Saeki. Bohr compactification and continuous measures . Proc. Amer. Math. Soc. 80 (1980) 244-246. MR 577752.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Alan MacLean. Transforms of measures on quotients and spline functions . Trans. Amer. Math. Soc. 261 (1980) 287-296. MR 576876.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Alan Armstrong. Central Fourier-Stieltjes transforms with an isolated value . Trans. Amer. Math. Soc. 259 (1980) 423-437. MR 567088.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Paul Embrechts. Erratum to: ``On a theorem of E. Lukacs'' [Proc. Amer. Math. Soc. {\bf 68} (1978), no. 3, 292--294;\ MR {\bf 57} \#10364] . Proc. Amer. Math. Soc. 75 (1979) 375. MR 532170.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 49 found      Go to page: 1 2


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia